# SDR CALA2022101202793

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620451
- Condition: Cracked
- Location: Lh Emer Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LH FRAME HAS EVIDENCE OF CRACK PER NR9294643/4 4643 GEN BY V935513 RMVD DAMAGED SEGMENT/FRAME ON LH SIDE OF LH EMERGENCY EXIT AND R EPLACED WITH A NEW FRAME IAW SRM 51-72-11-911-001 BY MECH V07484 6 INSP BY V061334
